MathSciNet Relay Station
MathSciNet bibliographic data
MR2542988 60G35 (60K25 90B22)
Budhiraja, Amarjit; Lee, Chihoon Stationary distribution convergence for generalized Jackson networks in heavy traffic. Math. Oper. Res. 34 (2009), no. 1, 45–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement